# SDR IPXA2019092447196

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 25,098 hours, 16,716 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ***EMERGENCY DECLARED AS PRECAUTION*** LE SLAT DISAGREE LIGHT ILLUMINATED WHEN FLAPS 1 POSITION SELECTED. LANDED WITHOUT FURTHER INCIDENT. RAN FIM 27-81-815-803 OPERATED SLATS ELECTRICALLY & HYDRAULIC OPERATION. SLATS OPS NORMAL NO BINDING NOTED. AIRCRAFT OK TO CONTINUE.
